Alert archive / Missouri / Flash Flood Warnings in 2004
Flash Flood Warning 15, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at May 25, 2004, 12:40 PM CDT for Cooper County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2004, 12:40 PM CDT (17:40 UTC)
- Expired
- May 25, 2004, 6:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Cooper County, MO
The radar
The Pleasant Hill radar (KEAX), 131 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.7 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1275 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KEAX 251742 FFWEAX MOC053-252345- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1240 PM CDT TUE MAY 25 2004 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * FLASH FLOOD WARNING FOR... COOPER COUNTY IN CENTRAL MISSOURI * UNTIL 645 PM CDT * AT 1235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVED ACROSS THE WARNED AREA. * SEVERAL THUNDERSTORMS PRODUCING HEAVY RAINFALL MOVED ACROSS THE SAME AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...BOONVILLE...BELLAIR...BUNCETON...LAMINE...NEW LEBANON...OVERTON...PILOT GROVE...PLEASANT GREEN AND PRAIRIE HOME. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN PLEASANT HILL. LAT...LON 3896 9255 3871 9264 3872 9303 3896 9300 $$ NRR
1 follow-up statement
000 WGUS73 KEAX 252001 FFSEAX MOC053-252330- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 258 PM CDT TUE MAY 25 2004 ...FLASH FLOOD WARNING CONTINUES UNTIL 645 PM CDT FOR COOPER COUNTY... AT 230 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED GOOCHES ROAD BETWEEN V AND CONNER BRIDGE ROAD HAS BEEN CLOSED DUE TO HIGH WATER OVER THE ROAD. EXCESSIVE RUNOFF FROM THE RECENT STORMS WILL CONTINUE TO CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AND LOW WATER CROSSINGS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. LAT...LON 3896 9255 3871 9264 3872 9303 3896 9300 $$ NRR
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at May 25, 10:07 AM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, May 25, 10:07 AM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1007 AM CDT TUE MAY 25 2004 .DISCUSSION... AN AREA OF LIGHT SHOWERS IS DEVELOPING ACROSS CENTRAL MISSOURI THIS MORNING. APPEARS TO BE AN AREA OF OVERRUNNING WITH SURFACE FRONT LOCATED JUST TO THE SOUTH. DO NOT EXPECT THIS TO BE MORE THAN SCATTERED IN NATURE WITH A CLAP OR TWO OF THUNDER POSSIBLE. SENT A QUICK UPDATE TO THE GRIDS AND TEXT PRODUCTS TO ACCOUNT FOR THIS. NRR && .PREVIOUS DISCUSSION... 655 AM TUE... THUNDERSTORMS HAVE DECREASED OVER THE FORECAST AREA DURING THE LAST TWO HOURS WITH THE VEERING OF THE LOW LEVEL JET. AFTER A VERY BUSY NIGHT MONITORING RADAR AND RIVERS, IVE MADE SOME UPDATES EARLY THIS MORNING AFTER ANALYZING MORE SURFACE DATA AND MODEL GRIDS. WITH THE HEAVY RAIN THREAT GONE THIS MORNING, I CANCELED THE FLOOD WATCH FOR PAOLA TO BOONVILLE AND POINTS SOUTH. NUMEROUS RIVERS ARE IN FLOOD OR WILL BE IN FLOOD DURING THE NEXT FEW DAYS, BUT THE THREAT FOR FLASH FLOODING APPEARS TO BE LOW FOR THE REMAINDER OF TODAY AND TONIGHT. STORMS OVERNIGHT PUSHED AN OUTFLOW BOUNDARY DEEP INTO NORTHERN ARKANSAS THIS MORNING. LOTS OF LOW AND HIGH CLOUDS OVER THE REGION WILL MAKE IT DIFFICULT OF THE AIRMASS TO DESTABILIZE THIS AFTERNOON. THE FRONT FROM QUINCY TO NEVADA WILL SINK SOUTH SLOWLY TODAY. BY LATE AFTERNOON THE IT WILL BE OVER SOUTHERN MISSOURI WITH WEAK CONVERGENCE ALONG IT. THE AIRMASS ALONG AND NORTH OF THE FRONT WILL BE VERY MOIST SO ANY RIPPLE IN THE SOUTHWEST FLOW THIS AFTERNOON MAY SPARK SOME SCATTERED SHOWERS, BUT HEAVY RAIN IS NOT ANTICIPATED GIVEN THE MEAGER INSTABILITY EXPECTED THIS AFTERNOON. BY LATE TONIGHT THE NOCTURNAL LOW LEVEL JET WILL INCREASE OVER OKLAHOMA CAUSING 850MB DEWPOINTS AROUND 12C INTO KANSAS AND CENTRAL MISSOURI. MID LEVEL LAPSE RATES ARE NOT IMPRESSIVE, BUT PRECIPITABLE WATER VALUES WILL BE RELATIVELY HIGH (1.25IN). THE BEST CHANCES FOR RAIN TONIGHT WILL BE SOUTH OF THE MISSOURI RIVER, 60 PERCENT COVERAGE, BUT NOT HIGH AMOUNTS. I DONT ANTICIPATE THAT THE DAY CREW WILL NEED TO POST A FLOOD WATCH. KOCH 445 AM TUE... THE MAIN CONCERN WITH THE FORECAST OVER THE NEXT 24 TO 36 HOURS IS THE POTENTIAL FOR MORE HEAVY RAIN, ESPECIALLY OVER THE SOUTHERN FRINGES OF THE FORECAST AREA FROM PAOLA TO WARRENSBURG TO SEDALIA. CONVECTION HAS BEEN ONGOING THIS MORNING WITH ROUNDS OF STRONG STORMS FORMING SOUTH OF INTERSTATE 35 ALONG THE 850MB FRONT. RUC ANALYSIS INDICATES THAT THE 850MB THETA-E GRADIENT HAS BEEN DRIFTING SOUTH SLOWLY AND NOW STRETCHES FROM NEAR WICHITA TO FORT SCOTT TO WARSAW. WIND PROFILERS SHOW THAT THE LOW LEVEL JET OVER OKLAHOMA HAS VEERED MARKEDLY OVER THE LAST TWO HOURS. THIS VEERING TREND SHOULD FOCUS STORMS FURTHER SOUTH THIS MORNING AS NOCTURNAL CONVECTION WANES. IT IS TOUGH TO SAY WHERE THE SURFACE BOUNDARY WILL BE THIS AFTERNOON FOR IGNITION OF SURFACE BASED CONVECTION. I SUSPECT THAT OUTFLOW FROM STORMS THIS MORNING WILL PUSH THE BOUNDARY INTO SOUTHERN MISSOURI. MY INITIAL THINKING WAS FOR PRECIPITATION CHANCES OF 40 TO 50 PERCENT THIS AFTERNOON SOUTH OF THE MISSOURI RIVER, BUT THE FOCUS MAY BE WELL SOUTH OF BUTLER AND CLINTON. WITH THE WEATHER STARTING TO CALM DOWN A BIT I MAY RE-EXAMINE THIS FOR AN UPDATE EARLY THIS MORNING. THE FLOOD WATCH HAS BEEN TRIMMED BACK TO PAOLA TO WARRENSBURG TO SEDALIA AND POINTS SOUTH THROUGH NOON. DURING THE NEXT COUPLE OF HOURS I WILL EXAMINE RADAR TRENDS. WITH THE VEERING OF THE LOW LEVEL JET, WE MAY BE ABLE TO CANCEL THE FLOOD WATCH BEFORE ITS EXPIRATION TIME OF NOON. THE DAY SHIFT WILL NEED TO CLOSELY MONITOR THE POSITION OF THE SURFACE AND 850MB FRONT TODAY. AT THIS TIME, IT LOOKS LIKE THE BEST INSTABILITY WILL BE OVER SOUTHERN MISSOURI TONIGHT, SO I DONT ANTICIPATE HEAVY RAIN IN THE PLEASANT HILL FORECAST AREA, BUT I COULD BE CLOSE. RICH LOW LEVEL MOISTURE STREAMING NORTH OUT OF TEXAS MAY RIDE OVERTOP THE 850MB FRONT AND PRODUCE ELEVATED STORMS OVER CENTRAL MISSOURI. AT THIS TIME MY FORECAST CALLS FOR HIGH CHANCES FOR STORMS WITH RELATIVELY LOW RAIN AMOUNTS. KOCH && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE MO...NONE
Hazardous weather outlook, May 25, 12:40 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1240 PM CDT TUE MAY 25 2004 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-261100- THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT A CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH THE REMAINDER OF THE THIS AFTERNOON AND INTO THE OVERNIGHT HOURS FOR LOCATIONS ALONG AND SOUTH OF A LINE FROM KANSAS CITY TO CARROLLTON AND MACON. THE LOW LEVELS OF INSTABILITY AND WEAK WIND SHEAR INDICATES THAT THESE STORMS WILL REMAIN BELOW SEVERE LIMITS. HOWEVER...HEAVY RAIN AND SMALL HAIL CAN BE EXPECTED FROM THE STRONGEST OF THESE STORMS. ADDITIONALLY...WITH THE ABUNDANCE OF RAIN RECENTLY...THE GROUND IS VERY SATURATED...AND THEREFORE ANY HEAVY RAIN WITH THESE STORMS MAY PRODUCE LOCALIZED FLOODING IN URBAN AND LOW LYING AREAS. FLOOD WARNINGS ARE IN AFFECT FOR NUMEROUS RIVERS THAT ARE ALREADY OVER FLOOD STAGE...AND MANY OTHER RIVERS WILL REACH FLOOD STAGE IN THE NEXT DAY OR TWO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MORE UNSETTLED WEATHER IS EXPECTED THIS WEEKEND. STRONG TO SEVERE STORMS WILL BE POSSIBLE SATURDAY NIGHT AND AGAIN ON SUNDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED UNTIL THIS WEEKEND...BUT ANYONE WHO NOTES ANY FLOODING ACTIVITY THIS AFTERNOON OR EVENING IS ENCOURAGED TO REPORT IT TO THE NATIONAL WEATHER SERVICE OFFICE IN PLEASANT HILL. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT (LOWER CASE) HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV. CUTTER
In the hours before
Local storm report, May 25, 8:50 AM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
850 AM CDT TUE MAY 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0316 PM HAIL CRAIG 40.19N 95.37W
05/24/2004 1.75 INCH HOLT MO EMERGENCY MNGR
0317 PM HAIL 1 N MOUND CITY 40.15N 95.23W
05/24/2004 1.75 INCH HOLT MO LAW ENFORCEMENT
0320 PM HAIL 5 SE LANGDON 40.30N 95.52W
05/24/2004 0.75 INCH ATCHISON MO PUBLIC
0330 PM HAIL E CRAIG 40.19N 95.37W
05/24/2004 2.75 INCH HOLT MO LAW ENFORCEMENT
0335 PM TORNADO 4 NW MOUND CITY 40.18N 95.29W
05/24/2004 HOLT MO NWS EMPLOYEE
0342 PM HAIL 4 W SKIDMORE 40.29N 95.15W
05/24/2004 0.75 INCH NODAWAY MO LAW ENFORCEMENT
0350 PM TORNADO 8 N MOUND CITY 40.25N 95.23W
05/24/2004 HOLT MO LAW ENFORCEMENT
0350 PM HAIL FAIRFAX 40.34N 95.39W
05/24/2004 1.00 INCH ATCHISON MO CO-OP OBSERVER
0355 PM HAIL 2 NW SKIDMORE 40.31N 95.11W
05/24/2004 1.75 INCH NODAWAY MO AMATEUR RADIO
0400 PM HAIL 11 SE FAIRFAX 40.23N 95.24W
05/24/2004 0.88 INCH HOLT MO PUBLIC
0402 PM HAIL 4 S MARYVILLE 40.29N 94.87W
05/24/2004 0.75 INCH NODAWAY MO LAW ENFORCEMENT
0405 PM HAIL AGENCY 39.66N 94.75W
05/24/2004 0.88 INCH BUCHANAN MO EMERGENCY MNGR
0407 PM HAIL SKIDMORE 40.29N 95.08W
05/24/2004 1.00 INCH NODAWAY MO LAW ENFORCEMENT
0407 PM HAIL 6 S MARYVILLE 40.26N 94.87W
05/24/2004 1.00 INCH NODAWAY MO LAW ENFORCEMENT
0410 PM HAIL 6 S MARYVILLE 40.26N 94.87W
05/24/2004 0.75 INCH NODAWAY MO AMATEUR RADIO
0410 PM HAIL 3 SW MARYVILLE 40.31N 94.91W
05/24/2004 1.25 INCH NODAWAY MO EMERGENCY MNGR
0411 PM HAIL 12 N MOUND CITY 40.31N 95.23W
05/24/2004 2.00 INCH ATCHISON MO PUBLIC
0411 PM HAIL CLARKSDALE 39.81N 94.55W
05/24/2004 0.75 INCH DEKALB MO LAW ENFORCEMENT
0418 PM HAIL MARYVILLE 40.34N 94.87W
05/24/2004 1.75 INCH NODAWAY MO LAW ENFORCEMENT
0419 PM HAIL MARYVILLE 40.34N 94.87W
05/24/2004 1.75 INCH NODAWAY MO AMATEUR RADIO
0425 PM HAIL 5 S MARYVILLE 40.27N 94.87W
05/24/2004 1.75 INCH NODAWAY MO LAW ENFORCEMENT
0428 PM TORNADO 8 E GRAHAM 40.20N 94.89W
05/24/2004 NODAWAY MO LAW ENFORCEMENT
0430 PM HAIL CAMERON 39.74N 94.24W
05/24/2004 1.25 INCH DEKALB MO TRAINED SPOTTER
0430 PM HAIL CAMERON 39.74N 94.24W
05/24/2004 1.25 INCH DEKALB MO TRAINED SPOTTER
0442 PM HAIL CLYDE 40.27N 94.67W
05/24/2004 1.75 INCH NODAWAY MO LAW ENFORCEMENT
0445 PM HAIL 3 W MAYSVILLE 39.89N 94.42W
05/24/2004 2.75 INCH DEKALB MO LAW ENFORCEMENT
0445 PM HAIL 3 W MAYSVILLE 39.89N 94.42W
05/24/2004 2.75 INCH DEKALB MO LAW ENFORCEMENT
0448 PM HAIL STANBERRY 40.22N 94.54W
05/24/2004 0.88 INCH GENTRY MO LAW ENFORCEMENT
0450 PM TORNADO 1 SE CONCEPTION 40.24N 94.67W
05/24/2004 NODAWAY MO STORM CHASER
0450 PM HAIL MAYSVILLE 39.89N 94.36W
05/24/2004 2.75 INCH DEKALB MO LAW ENFORCEMENT
0454 PM TORNADO 4 E STANBERRY 40.22N 94.46W
05/24/2004 GENTRY MO STORM CHASER
0455 PM HAIL CAMERON 39.74N 94.24W
05/24/2004 1.75 INCH DEKALB MO LAW ENFORCEMENT
0457 PM TORNADO STANBERRY 40.22N 94.54W
05/24/2004 GENTRY MO LAW ENFORCEMENT
0457 PM HAIL 7 N TURNEY 39.74N 94.32W
05/24/2004 1.75 INCH CLINTON MO FIRE DEPT/RESCUE
0457 PM HAIL CAMERON 39.74N 94.24W
05/24/2004 1.00 INCH DEKALB MO TRAINED SPOTTER
0507 PM TORNADO 1 NW DARLINGTON 40.21N 94.41W
05/24/2004 GENTRY MO STORM CHASER
0511 PM TORNADO 3 W ALBANY 40.25N 94.39W
05/24/2004 GENTRY MO STORM CHASER
0512 PM HAIL GALLATIN 39.91N 93.96W
05/24/2004 0.75 INCH DAVIESS MO TRAINED SPOTTER
0512 PM HAIL 3 E STANBERRY 40.22N 94.48W
05/24/2004 1.75 INCH GENTRY MO LAW ENFORCEMENT
0515 PM TORNADO 4 E STANBERRY 40.22N 94.46W
05/24/2004 GENTRY MO STORM CHASER
REPORTED TO BE A 1/10TH OF A MILE WIDE. DEBRIS REPORTED.
0516 PM TORNADO ALBANY 40.25N 94.33W
05/24/2004 GENTRY MO LAW ENFORCEMENT
0525 PM HAIL HAMILTON 39.74N 94.00W
05/24/2004 1.75 INCH CALDWELL MO LAW ENFORCEMENT
0533 PM TORNADO 2 E ALBANY 40.25N 94.30W
05/24/2004 GENTRY MO LAW ENFORCEMENT
0536 PM HAIL 1 E HAMILTON 39.74N 93.98W
05/24/2004 2.75 INCH CALDWELL MO LAW ENFORCEMENT
0540 PM HAIL NETTLETON 39.77N 93.90W
05/24/2004 4.25 INCH CALDWELL MO LAW ENFORCEMENT
0553 PM TORNADO 3 WNW BETHANY 40.28N 94.08W
05/24/2004 HARRISON MO LAW ENFORCEMENT
0553 PM HAIL BRECKENRIDGE 39.76N 93.80W
05/24/2004 1.75 INCH CALDWELL MO TRAINED SPOTTER
0553 PM TORNADO 1 S BETHANY 40.25N 94.03W
05/24/2004 HARRISON MO TRAINED SPOTTER
0553 PM TORNADO 2 NW BETHANY 40.29N 94.06W
05/24/2004 HARRISON MO TRAINED SPOTTER
0557 PM HAIL 3 SW RIDGEWAY 40.35N 93.98W
05/24/2004 2.00 INCH HARRISON MO TRAINED SPOTTER
0601 PM HAIL CHILLICOTHE 39.79N 93.55W
05/24/2004 1.00 INCH LIVINGSTON MO TRAINED SPOTTER
0606 PM HAIL CHILLICOTHE 39.79N 93.55W
05/24/2004 1.75 INCH LIVINGSTON MO TRAINED SPOTTER
0608 PM TORNADO 3 S CHILLICOTHE 39.75N 93.55W
05/24/2004 LIVINGSTON MO LAW ENFORCEMENT
TORNADO ON THE GROUND COUNTY ROAD 410 AND HIGHWAY 65.
0618 PM TORNADO 1 E CHILLICOTHE 39.79N 93.54W
05/24/2004 LIVINGSTON MO LAW ENFORCEMENT
TRACTOR TRAILER RIGS BLOWN OFF HIGHWAY 36
0623 PM TORNADO 3 NW SPICKARD 40.27N 93.63W
05/24/2004 MERCER MO BROADCAST MEDIA
TORNADO REPORTED ALONG MERCER-GRUNDY COUNTY LINE.
OBSERVER LOOKING NORTHWEST FROM SPICKARD
0624 PM TORNADO 10 E BETHANY 40.27N 93.84W
05/24/2004 HARRISON MO TRAINED SPOTTER
BRIEF TOUCHDOWN HWY 136 AND CC
0626 PM TORNADO MOUNT MORIAH 40.33N 93.80W
05/24/2004 HARRISON MO STORM CHASER
0631 PM HAIL CHULA 39.92N 93.48W
05/24/2004 1.00 INCH LIVINGSTON MO TRAINED SPOTTER
0637 PM HAIL MEADVILLE 39.79N 93.30W
05/24/2004 2.75 INCH LINN MO TRAINED SPOTTER
0639 PM HAIL PRINCETON 40.40N 93.59W
05/24/2004 0.75 INCH MERCER MO FIRE DEPT/RESCUE
0643 PM HAIL LACLEDE 39.79N 93.17W
05/24/2004 1.75 INCH LINN MO LAW ENFORCEMENT
0647 PM TORNADO 2 W LACLEDE 39.79N 93.21W
05/24/2004 LINN MO LAW ENFORCEMENT
0652 PM HAIL 5 ENE CHULA 39.94N 93.38W
05/24/2004 1.75 INCH LIVINGSTON MO TRAINED SPOTTER
0654 PM TSTM WND GST PRINCETON 40.40N 93.59W
05/24/2004 60 MPH MERCER MO LAW ENFORCEMENT
0654 PM HAIL PRINCETON 40.40N 93.59W
05/24/2004 1.75 INCH MERCER MO LAW ENFORCEMENT
0654 PM HAIL 5 S PRINCETON 40.32N 93.59W
05/24/2004 2.50 INCH MERCER MO TRAINED SPOTTER
0658 PM TORNADO 3 SW PRINCETON 40.37N 93.63W
05/24/2004 MERCER MO STORM CHASER
0658 PM HAIL LINNEUS 39.88N 93.19W
05/24/2004 1.75 INCH LINN MO LAW ENFORCEMENT
0706 PM HAIL ROCKPORT 40.42N 95.52W
05/24/2004 0.88 INCH ATCHISON MO LAW ENFORCEMENT
0706 PM HAIL ROCKPORT 40.42N 95.52W
05/24/2004 0.88 INCH ATCHISON MO LAW ENFORCEMENT
DIME TO NICKEL SIZE HAIL REPORTED
0712 PM TORNADO 1 N GRANT CITY 40.50N 94.41W
05/24/2004 WORTH MO LAW ENFORCEMENT
0714 PM HAIL LINNEUS 39.88N 93.19W
05/24/2004 4.25 INCH LINN MO LAW ENFORCEMENT
0717 PM HAIL MOUND CITY 40.14N 95.23W
05/24/2004 0.88 INCH HOLT MO LAW ENFORCEMENT
0719 PM HAIL MEADVILLE 39.79N 93.30W
05/24/2004 4.25 INCH LINN MO STORM CHASER
TREES AND POWER LINES DOWN
0719 PM TSTM WND DMG 2 S CHULA 39.89N 93.48W
05/24/2004 LIVINGSTON MO AMATEUR RADIO
LARGE TREE DOWN ON HIGHWAY KK
0720 PM TORNADO CLYDE 40.27N 94.67W
05/24/2004 NODAWAY MO LAW ENFORCEMENT
0722 PM HAIL 8 W EAGLEVILLE 40.47N 94.14W
05/24/2004 0.75 INCH HARRISON MO AMATEUR RADIO
0725 PM TSTM WND GST 4 W MARYVILLE 40.34N 94.87W
05/24/2004 60 MPH NODAWAY MO LAW ENFORCEMENT
0745 PM TORNADO 1 W NEW CAMBRIA 39.78N 92.77W
05/24/2004 MACON MO EMERGENCY MNGR
0752 PM FLASH FLOOD MOUND CITY 40.14N 95.23W
05/24/2004 HOLT MO LAW ENFORCEMENT
HEAVY RAINS WITH WATER COVERED ROADS
0757 PM HAIL 6 NW HIGHLAND 39.92N 95.35W
05/24/2004 0.75 INCH BROWN KS LAW ENFORCEMENT
0800 PM FLASH FLOOD 2 S CLEARMONT 40.48N 95.03W
05/24/2004 NODAWAY MO LAW ENFORCEMENT
WATER OVER ROAD DUE TO VERY HEAVY RAINS
0805 PM HAIL PRINCETON 40.40N 93.59W
05/24/2004 0.75 INCH MERCER MO FIRE DEPT/RESCUE
0828 PM HAIL 1 W LANCASTER KS 39.57N 95.32W
05/24/2004 0.75 INCH ATCHISON KS EMERGENCY MNGR
0833 PM TSTM WND GST WATHENA 39.76N 94.95W
05/24/2004 60 MPH DONIPHAN KS AMATEUR RADIO
0838 PM HAIL MACON 39.74N 92.47W
05/24/2004 1.00 INCH MACON MO AMATEUR RADIO
0841 PM HAIL 4 NE MILAN 40.24N 93.07W
05/24/2004 1.00 INCH SULLIVAN MO AMATEUR RADIO
0843 PM HAIL WATHENA 39.76N 94.95W
05/24/2004 0.75 INCH DONIPHAN KS AMATEUR RADIO
0848 PM HAIL SAVANNAH 39.94N 94.83W
05/24/2004 0.88 INCH ANDREW MO EMERGENCY MNGR
0900 PM TSTM WND GST 2 N UNIONVILLE 40.50N 93.00W
05/24/2004 65 MPH PUTNAM MO TRAINED SPOTTER
DAMAGE REPORTED TO BUILDINGS
0924 PM HAIL EASTON KS 39.35N 95.12W
05/24/2004 1.00 INCH LEAVENWORTH KS EMERGENCY MNGR
0925 PM TSTM WND GST SMITHVILLE 39.38N 94.57W
05/24/2004 70 MPH CLAY MO AMATEUR RADIO
0930 PM TSTM WND DMG 2 SW BASEHOR 39.11N 94.96W
05/24/2004 LEAVENWORTH KS EMERGENCY MNGR
LARGE TREES UP TO 1 1/2 FEET IN DIAMETER DOWN DUE TO
THUNDERSTORM WINDS
0934 PM HAIL OAK GROVE 39.00N 94.13W
05/24/2004 0.75 INCH JACKSON MO LAW ENFORCEMENT
1000 PM TSTM WND DMG GLADSTONE 39.21N 94.56W
05/24/200
4 CLAY MO LAW ENFORCEMENT
2 1/2 FOOT DIAMETER TREE DOWNED DUE TO THUNDERSTORM WINDS
1000 PM FLASH FLOOD MACON 39.74N 92.47W
05/24/2004 MACON MO LAW ENFORCEMENT
SEVERAL ROADS CLOSED
1001 PM HAIL LEAVENWORTH 39.32N 94.92W
05/24/2004 1.00 INCH LEAVENWORTH KS LAW ENFORCEMENT
1006 PM TSTM WND DMG 2 S ODESSA 38.97N 93.95W
05/24/2004 LAFAYETTE MO LAW ENFORCEMENT
LARGE TREES DOWN
1006 PM TSTM WND DMG 2 S ODESSA 38.97N 93.95W
05/24/2004 LAFAYETTE MO LAW ENFORCEMENT
LARGE TREES DOWN
1020 PM HAIL OLATHE 38.89N 94.81W
05/24/2004 0.75 INCH JOHNSON KS EMERGENCY MNGR
1030 PM FLASH FLOOD MEADVILLE 39.79N 93.30W
05/24/2004 LINN MO LAW ENFORCEMENT
ROAD CLOSED DUE TO HIGH WATER
1040 PM HAIL 5 N DREXEL 38.56N 94.61W
05/24/2004 0.75 INCH CASS MO LAW ENFORCEMENT
1045 PM TSTM WND DMG MOUNT LEONARD 39.12N 93.39W
05/24/2004 SALINE MO LAW ENFORCEMENT
LARGE TREES DOWN
1051 PM HAIL LEES SUMMIT 38.92N 94.38W
05/24/2004 0.75 INCH JACKSON MO FIRE DEPT/RESCUE
1100 PM TSTM WND GST LEES SUMMIT 38.92N 94.38W
05/24/2004 60 MPH JACKSON MO AMATEUR RADIO
1101 PM HAIL 2 E LA TOUR 38.63N 94.07W
05/24/2004 0.88 INCH JOHNSON MO EMERGENCY MNGR
&&
NRRLocal storm report, May 25, 12:22 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1222 PM CDT TUE MAY 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 8 E AXTELL 39.82N 92.35W
05/24/2004 0.75 INCH MACON MO PUBLIC
&&
LVQThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:02 PM CDT | Tornado Warning | EAX | Worth | 43 min |
| May 24, 7:04 PM CDT | Tornado Warning | EAX | Sullivan | 41 min |
| May 24, 7:09 PM CDT | Severe Thunderstorm Warning | EAX | Holt | 51 min |
| May 24, 7:11 PM CDT | Tornado Warning | EAX | Sullivan | 34 min |
| May 24, 7:14 PM CDT | Tornado Warning | EAX | Macon | 61 min |
| May 24, 7:16 PM CDT | Tornado Warning | EAX | Gentry, Harrison | 59 min |
| May 24, 7:21 PM CDT | Tornado Warning | EAX | Andrew, Holt, Nodaway | 54 min |
| May 24, 7:28 PM CDT | Flash Flood Warning | EAX | Holt | 6 hr |
| May 24, 7:30 PM CDT | Tornado Warning | EAX | Linn | 45 min |
| May 24, 7:39 PM CDT | Flash Flood Warning | EAX | Nodaway | 6 hr |
| May 24, 7:46 PM CDT | Severe Thunderstorm Warning | EAX | Mercer | 44 min |
| May 24, 8:02 PM CDT | Tornado Warning | EAX | DeKalb | 58 min |
| May 24, 8:09 PM CDT | Flash Flood Warning | EAX | Linn | 6 hr |
| May 24, 8:10 PM CDT | Tornado Warning | EAX | Macon | 50 min |
| May 24, 8:22 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Putnam | 53 min |
| May 24, 8:45 PM CDT | Severe Thunderstorm Warning | EAX | Sullivan | 30 min |
| May 24, 8:53 PM CDT | Severe Thunderstorm Warning | EAX | Adair | 37 min |
| May 24, 8:58 PM CDT | Severe Thunderstorm Warning | EAX | Macon | 47 min |
| May 24, 9:02 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 58 min |
| May 24, 9:10 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Lafayette | 65 min |
| May 24, 9:29 PM CDT | Flash Flood Warning | EAX | Macon | 6 hr |
| May 24, 9:29 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 61 min |
| May 24, 9:31 PM CDT | Tornado Warning | EAX | Jackson | 44 min |
| May 24, 9:37 PM CDT | Tornado Warning | EAX | Lafayette | 83 min |
| May 24, 10:10 PM CDT | Severe Thunderstorm Warning | EAX | Ray | 65 min |
| May 24, 10:27 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 63 min |
| May 24, 10:28 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 62 min |
| May 24, 10:34 PM CDT | Severe Thunderstorm Warning | EAX | Randolph | 41 min |
| May 24, 11:00 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 45 min |
| May 24, 11:11 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 64 min |
| May 25, 2:49 AM CDT | Severe Thunderstorm Warning | EAX | Cass | 41 min |
Nearby
Flash Flood Warnings in Missouri, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.